# SDR RAIA00508028

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 13,015 hours, 9,378 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5525-STL- E2 ATTCS NO MARGIN DISPLAYED ON EICAS DURING TAKEOFF.  MAINTENANCE RESET NR 2 ENGINE FADEC CB, PERFORMED CMC DOWNLOAD AND PERFORMED AN OPERATIONAL CHECK.  OPS CHECKED GOOD.
